# SDR CNMA20090040

- Difficulty date: August 8, 2008
- Submitted: September 1, 2009
- Operation: Air carrier
- Aircraft: N108AX
- Make and model: Doug DC-10-30
- Aircraft serial: 47927
- Aircraft time: 120,927 hours, 23,682 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Condition: Corroded
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTR WHEEL WELL AFT CLOSING BULKHEADS WITH A STIFFENER CORRODED.   REPLACED PN AYB7080-9, REF DWG BOE AYB 7080 IAW SRM 51-35-01, REV 94, VOL I, STEP 9.
